# SDR DLL10952152

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMLG FWD ATTACH FITTING CORRODED FWD AND AFT LUG.  BORED FWD LUG TO 2.726 AND AFT LUG TO 2.727 TO REMOVE CORROSION, SIZES WITHIN LIMITS PER SRM 57-14-00.
